×

Bracket polynomials of torus links as Fibonacci polynomials. (English) Zbl 1470.57003

Summary: In this paper we work the bracket polynomial of \((2, n)\)-torus link as a Fibonacci polynomial. We show that the bracket polynomial of \((2, n)\)-torus link provides recurrence relation as similar to the Fibonacci polynomial and give its some fundamental properties. We also prove important identities, which are similar to the Fibonacci identities, for the bracket polynomial of \((2, n)\)-torus link and prove Fibonacci-like identities of the Jones polynomial of \((2, n)\)-torus link as a result of the bracket polynomial. Finally, we observe that the bracket polynomial of \((2, n)\)-torus link and therefore its Jones polynomial can be derived from its Alexander-Conway polynomial or classical Fibonacci polynomial.

MSC:

57K10 Knot theory
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
PDFBibTeX XMLCite
Full Text: Link

References:

[1] J.W. Alexander, Topological invariants of knots and links, Trans. Amer. Math. Soc. 30 (1928) 275-308.
[2] ˙I. Altınta¸s, An oriented state model for the Jones polynomial and its applications alternating links, Appl. Math. Comput. 194 (2007) 198-178. · Zbl 1193.57003
[3] R.D. Brandt, W.B.R. Lickorish, K.C. Millett, A polynomial invariant for unoriented knots and links, Invent. Math. 84 (1986) 563-573. · Zbl 0595.57009
[4] J.H. Conway, An enumeration of knots and kinks, and some of their algebraic properties, In: Computational Problems in Abstract Algebra, Pergamon, Oxford (1970) 329-358. · Zbl 0202.54703
[5] P. Freyd, D. Yetter, J. Hoste, W.B.R. Lickorish, K. Millett, A. Ocneau, A new polynomial invariant of knots and links, · Zbl 0572.57002
[6] V.F.R. Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985) 103– 111. · Zbl 0564.57006
[7] L.H. Kauffman, On knots, vol. 115 of Annals of Mathematics Study. Princeton University Press, New Jersey, 1987. · Zbl 0627.57002
[8] K. Murasugi, Knot Theory and Its Applications. Birkhauser, Basel, 1996. · Zbl 0864.57001
[9] L.H. Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395-407. · Zbl 0622.57004
[10] L.H. Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417-471. · Zbl 0763.57004
[11] T. Amdeberhan, V.H. Moll, X. Chen, B.E. Sagan, Generalized Fibonacci polynomials and fibonomial coefficients, Annals of Combin. 18 (2014) 541-562. · Zbl 1375.05010
[12] A. T. Benjamin, N. T. Cameron, J. J. Quinn, Fibonacci determinants - a combinatorial approach, Fibonacci Quart. 45 (2007) 39-55. · Zbl 1233.11016
[13] M. Catalani, Generalized bivariate Fibonacci polynomials, Preprint, (2004) arXiv:math/0211366v2.
[14] A. D. Godase, M. B. Dhakne, On the properties of generalized Fibonacci like polynomials, Int. J. Adv. Appl. Math. and Mech. 2(3) (2015) 234-251. · Zbl 1359.11017
[15] L. E. Fuller, Solutions for general recurrence relations, Fibonacci Quart. 19 (1981) 64-69. · Zbl 0452.10014
[16] T. Koshy, Fibonacci and Lucas numbers with applications, Pure and Applied Mathematics: A Wiley Series of Texts, Monographs and Tracts. Wiley, New York, 2011.
[17] A. Nalli, P. Haukkanen, On generalized Fibonacci and Lucas polynomials, Chaos, Solitons and Fractals 42 (2009) 3179-3186. · Zbl 1198.11017
[18] Y.K. Panwar, M. Singh, Generalized bivariate Fibonacci-like polynomials, Inter. Journal of Pure Math. 1 (2014) 8-13.
[19] Z. ¸Siar, R. Keskin, Some new identities concerning generalized Fibonacci and Lucas numbers, Hacet. J. Math. Stat. 42 (2013) 211-222. · Zbl 1298.11016
[20] H. Gökba¸s, H. Köse, Some sum formulas for products of Pell and Pell-Lucas numbers, Int. J. Adv. Appl. Math. and Mech. 4(4) (2017) 1-4. · Zbl 1393.11010
[21] S. H. Jafari-Petroudia, M. Pirouz, On the bounds for the spetral norm of particular matrices with Fibonacci and Lucas numbers, Int. J. Adv. Appl. Math. and Mech. 3(4) (2016) 82-90. · Zbl 1367.15007
[22] P.-V. Koseleff, D. Pecker, On Fibonacci knots, Fibonacci Quart. 48 (2010) 137-143. · Zbl 1213.57012
[23] Y. Bae, S. Seo, A recurrence relation of Kauffman bracket polynomials, Kyungpook Math. J. 44 (2004) 325-333. · Zbl 1063.57010
[24] B. Berceanu, A.R. Nizami, A recurrence relation for the Jones polynomial, J. Korean Math. Soc. 51 (2014) 443-462. · Zbl 1295.57012
[25] P.-V. Koseleff, D. Pecker, On Alexander-Conway polynomials of two-bridge links, J. Symbolic Comput. 68 (2015) 215-229. · Zbl 1305.57015
[26] K. Ta¸sköprü, ˙I. Altınta¸s, HOMFLY polynomials of torus links as generalized Fibonacci polynomials, Electron. J. Combin. 22 (2015) 4.8. · Zbl 1326.57022
[27] H. W. Gould, Combinatorial Identities. Morgantown, W Va, 1972. · Zbl 0241.05011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.